# SDR FDEA202301100063

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114N4002153A
- Part serial: A10591
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 SLAT T/E WEDGE DELAMINATED. REPAIRED DISBOND OF #1 SLAT T/E WEDGE IAW FED EX EA # F-5750-T0372134-P1 TITLE; WINGS-   FLIGHT SURFACES- #1 SLAT, TRAILING EDGE WEDGE, DELAMINATION
